# SDR ASAA2013061495083

- Difficulty date: June 14, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 20,179 hours, 6,311 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29604
- Condition: Dirty
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DIAGNOSTICS REPORTS NR 1 ENGINE TREND DATA SHOWS A SHIFT IN DELTA CRUISE AND TAKE-OFF MARGIN INDICATIVE OF EGT INDICATION ERRORS.  ACFT GROUNDED. COMPLETED TSR 906574 IAW AMM 77-21-01-200-801-FOO.  FOUND EGT PROBES S1 AND S4 OUT OF TOLERANCE. CLEANED S1 AND S4 EGT CONNECTIONS AND RE-RAN TEST.  S1 VALUE WAS 58-40 AND S4 VALUE WAS 75.44.
